Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2016 year

Further results on multiple coverings of the farthest-off points, Advances in Mathematics of Communications, doi:10.3934/amc.2016030, vol. 10, no. 3, pp. 613-632, 2016

Go to publication Download (505 KB)

Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site